Results 1 to 5 of 5

Thread: Nausea. Why?!

Hybrid View

  1. #1
    Join Date
    May 2013
    Posts
    135
    Thanks
    29
    Thanked 38 Times in 28 Posts

    Default Nausea. Why?!

    Hi! (Good morning here!!)

    I've been feeling sick for a few days, 3 so far. No vomiting, but feel like I might sometimes. Generally it's like morning sickness (but I'm NOT pregnanat! lol) Every now and then I feel really bad, cold sweat, ready to run to the loo etc.
    I'm not on any new meds, haven't changed brands. Can Hydroxychloroquine suddenly make me feel like this? Am I just overtired and this is a new symptom?
    Ideas on a postcard!

    Jx

  2. #2
    Join Date
    Sep 2011
    Location
    Amarillo, Texas
    Posts
    477
    Blog Entries
    1
    Thanks
    34
    Thanked 138 Times in 112 Posts

    Default

    Lupus is tricky and stomach problems usually are the first thing affected when I don't feel good. I used to vomit but now it's more of a dry heave type of thing that your describing, it happens a lot even when i'm in a remission.

  3. #3
    Join Date
    May 2013
    Posts
    135
    Thanks
    29
    Thanked 38 Times in 28 Posts

    Default

    Hi mica

    Oh...maybe it's just one of those things then. I certainly have pushed myself for a week or so....darn the summer holidays! Lol

    Jx

  4. #4
    Saysusie's Avatar
    Saysusie is offline Super Moderator Super ModeratorEmperor of the Universe
    Join Date
    Nov 2001
    Location
    Victorville, California
    Posts
    7,673
    Blog Entries
    9
    Thanks
    1,555
    Thanked 912 Times in 576 Posts

    Default

    Also, check the side effects of your medications. Some meds for Lupus can cause nausea!

    Peace and Blessings
    Namaste
    Saysusie
    Look For The Good and Praise It!

  5. #5
    Join Date
    May 2013
    Posts
    135
    Thanks
    29
    Thanked 38 Times in 28 Posts

    Default

    Hi!

    I was wondering whether it was the Plaquenil, but it hasn't made me queasy in a year or so. I think it's a passing bug. I've just been completely shattered and weak. I have to learn to be patient!! SO not me!!

    Thanks for replies!

    Jx

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •